American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C23) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 98 found      Go to page: 1 2 3 4

[1] J. L. Flores, J. Herrera and M. Sánchez. Gromov, Cauchy and causal boundaries for Riemannian, Finslerian and Lorentzian manifolds. Memoirs of the AMS 226
Book volume table of contents

[2] David Bate. Structure of measures in Lipschitz differentiability spaces. J. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[3] A. Dranishnikov. On macroscopic dimension of universal coverings of closed manifolds. Trans. Moscow Math. Soc. 74 (2013) 229-244.
Abstract, references, and article information
View Article: PDF

[4] Hongliang Shao. Convergence of Einstein Yang-Mills systems. Proc. Amer. Math. Soc. 142 (2014) 969-979.
Abstract, references, and article information
View Article: PDF

[5] Regina Rotman. Short geodesic loops on complete Riemannian manifolds with a finite volume. Trans. Amer. Math. Soc. 365 (2013) 2881-2894.
Abstract, references, and article information
View Article: PDF

[6] Michael Hinz and Alexander Teplyaev. Vector Analysis on Fractals and Applications. Contemporary Mathematics 601 (2013) 147-163.
Book volume table of contents
View Article: PDF

[7] Naotaka Kajino. Analysis and Geometry of the Measurable Riemannian Structure on the Sierpi\'nski Gasket. Contemporary Mathematics 600 (2013) 91-133.
Book volume table of contents
View Article: PDF

[8] Zair Ibragimov. Hyperbolization of locally compact non-complete metric spaces. Contemporary Mathematics 590 (2013) 51-59.
Book volume table of contents
View Article: PDF

[9] Katsuhiko Matsuzaki and Yasuhiro Yabuki. No proper conjugation for quasiconvex cocompact groups of Gromov hyperbolic spaces. Contemporary Mathematics 590 (2013) 125-136.
Book volume table of contents
View Article: PDF

[10] Ilya Kapovich and Anton Lukyanenko. Quasi-isometric co-Hopficity of non-uniform lattices in rank-one semi-simple Lie groups. Conform. Geom. Dyn. 16 (2012) 269-282.
Abstract, references, and article information
View Article: PDF

[11] Bijan Ahmadi Kakavandi. Weak topologies in complete $CAT(0)$ metric spaces. Proc. Amer. Math. Soc. 141 (2013) 1029-1039.
Abstract, references, and article information
View Article: PDF

[12] David Bate and Gareth Speight. Differentiability, porosity and doubling in metric measure spaces. Proc. Amer. Math. Soc. 141 (2013) 971-985.
Abstract, references, and article information
View Article: PDF

[13] Oliver Ebner. Convergence of refinement schemes on metric spaces. Proc. Amer. Math. Soc. 141 (2013) 677-686.
Abstract, references, and article information
View Article: PDF

[14] Yevgeny Liokumovich. Spheres of small diameter with long sweep-outs. Proc. Amer. Math. Soc. 141 (2013) 309-312.
Abstract, references, and article information
View Article: PDF

[15] Tony Liimatainen. Optimal Riemannian metric for a volumorphism and a mean ergodic theorem in complete global Alexandrov nonpositively curved spaces. Contemporary Mathematics 584 (2012) 163-178.
Book volume table of contents
View Article: PDF

[16] Enrique G. Reyes. Jet Bundles, symmetries, Darboux transforms. Contemporary Mathematics 563 (2012) 137-164.
Book volume table of contents
View Article: PDF

[17] Colette Anné and Junya Takahashi. $p$-spectrum and collapsing of connected sums. Trans. Amer. Math. Soc. 364 (2012) 1711-1735. MR 2869189.
Abstract, references, and article information
View Article: PDF

[18] Koji Fujiwara and Tetsu Toyoda. Random groups have fixed points on {$\mathrm{CAT}(0)$} cube complexes. Proc. Amer. Math. Soc. 140 (2012) 1023-1031. MR 2869086.
Abstract, references, and article information
View Article: PDF

[19] Álvaro Martínez-Pérez. A metric between quasi-isometric trees. Proc. Amer. Math. Soc. 140 (2012) 325-335. MR 2833543.
Abstract, references, and article information
View Article: PDF

[20] A. Petrunin. On intrinsic isometries to Euclidean space. St. Petersburg Math. J. 22 (2011) 803-812.
Abstract, references, and article information
View Article: PDF

[21] Sergey Orshanskiy. A PL-manifold of nonnegative curvature homeomorphic to $S^{2} \times S^{2}$ is a direct metric product. Proc. Amer. Math. Soc. 139 (2011) 4475-4486. MR 2823093.
Abstract, references, and article information
View Article: PDF

[22] Zair Ibragimov. Hyperbolizing metric spaces. Proc. Amer. Math. Soc. 139 (2011) 4401-4407. MR 2823085.
Abstract, references, and article information
View Article: PDF

[23] Itai Benjamini and Panos Papasoglu. Growth and isoperimetric profile of planar graphs. Proc. Amer. Math. Soc. 139 (2011) 4105-4111. MR 2823055.
Abstract, references, and article information
View Article: PDF

[24] Thomas Foertsch and Viktor Schroeder. Group actions on geodesic Ptolemy spaces. Trans. Amer. Math. Soc. 363 (2011) 2891-2906. MR 2775791.
Abstract, references, and article information
View Article: PDF

[25] Tom Klein and Andrew Nicas. The Horofunction boundary of the Heisenberg Group: The Carnot-Carathéodory metric. Conform. Geom. Dyn. 14 (2010) 269-295. MR 2738530.
Abstract, references, and article information
View Article: PDF

[26] Thomas Foertsch and Katrin Radke. Characterizing complete $\operatorname{CAT}(\kappa)$-spaces, $\kappa<0$, with geodesic boundary. Trans. Amer. Math. Soc. 363 (2011) 75-93. MR 2719672.
Abstract, references, and article information
View Article: PDF

[27] S. Buyalo and A. Kuznetsov. Boundary at infinity of symmetric rank one spaces. St. Petersburg Math. J. 21 (2010) 681-691. MR 2604560.
Abstract, references, and article information
View Article: PDF

[28] Dmitry Bolotov and Alexander Dranishnikov. On Gromov's scalar curvature conjecture. Proc. Amer. Math. Soc. 138 (2010) 1517-1524. MR 2578547.
Abstract, references, and article information
View Article: PDF

[29] Panos Papasoglu. Cheeger constants of surfaces and isoperimetric inequalities. Trans. Amer. Math. Soc. 361 (2009) 5139-5162. MR 2515806.
Abstract, references, and article information
View Article: PDF

[30] Gabriel P. Paternain and Jimmy Petean. Collapsing manifolds obtained by Kummer-type constructions. Trans. Amer. Math. Soc. 361 (2009) 4077-4090. MR 2500879.
Abstract, references, and article information
View Article: PDF


Results: 1 to 30 of 98 found      Go to page: 1 2 3 4